# SDR SWAA2022062721402

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 46,713 hours, 28,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING EMERGENCY GROUND FLOOD LIGHT INOP / [01] RELAMPED LH WING EMERGENCY GROUND FLOOD LIGHT REF AMM 33-51-04
